Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Glushko A. V., Baev A. D., Shumeeva D. S. Asymptotics Around the Degeneration Spot of Heat Equation Solution with Strong Degeneration. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 1, pp. 9-19. DOI: 10.18500/1816-9791-2011-11-1-9-19

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.01.2011
Full text:
(downloads: 57)
Language: 
Russian
Heading: 
UDC: 
517.955.8

Asymptotics Around the Degeneration Spot of Heat Equation Solution with Strong Degeneration

Autors: 
Glushko Andrei Vladimirovich, Voronezh State University, Russia
Baev Aleksandr Dmitrievich, Voronezh State University, Russia
Shumeeva D. S., Voronezh State University, Russia
Abstract: 

The paper deals with heat equation with strong degeneration. It is known that for such problems initial conditions are not stated at t = 0 as there exists the only smooth solution of such equation. The paper investigates a class of uniqueness of the solution and studies solvability of the problem in spaces of continuous functions. An asymptotic representation of solution around the degeneration spot is built, i.e. the main part of the solution is defined at t → +0 and residuals are estimated.

References: 
  1. Глушко, В.П. Вырождающиеся эллиптические уравнения высокого порядка: пространства, операторы, граничные задачи / В.П. Глушко, Ю.Б. Савченко // Итоги науки и техн. Сер. Мат. анализ. 1985. Т. 23. С. 125–218.
  2. Владимиров, В.С. Уравнения математической физики / В.С. Владимиров. М.: Наука, 1976. 527 с.